References for Aldo Ghizzetti

Version for printing

Articles:

  1. P Aluffi and C Faber, Limits of translates of plane curves - on a paper of Aldo Ghizzetti, Florida State University.
    http://www.math.fsu.edu/~aluffi/archive/paper206.pdf
  2. L Dell'Aglio, Aldo Ghizzetti, Dizionario Biografico degli Italiani 54 (2000).
  3. S Faedo, Ricordo di Aldo Ghizzetti, Calcolo 30 (1) (1993), i-xxvi.
  4. G Fichera, Remembrance of Aldo Ghizzetti (Italian), Rend. Mat. Appl. (7) 14 (1) (1994), 9-36.
  5. J N L, Review: Quadrature formulae, by A Ghizzetti and A Ossicini, Mathematics of Computation 26 (119) (1972), 797-798.
  6. J Todd, Review: Quadrature formulae, by A Ghizzetti and A Ossicini, American Scientist 59 (3) (1971), 380.

JOC/EFR May 2013

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Ghizzetti.html